# SDR DXTA030220213890

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 1,134 hours, 756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007261
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHT OVER SEAT 7 AT THE AFT DIVIDER DOES NOT ILLUMINATE WITH AIRCRAFT POWER OFF AND THE EMERGENCY LIGHTS IN THE ARM POSITION.  THIS IS A REPEAT WRITEUP. // SIGN OFF //  REMOVED THE #4 EMERGENCY LLGHTIN9 BATTERY DUE TO NO EMERGENCY OUTPUT VOLTAGE, P/N: CBS28-1 S/N: 007261, AND INSTALLED CUSTOMER SUPPLIED  REPAIRED EMERGENCY LIGHTING BATTERY P/N CSS28-I S/N 5505M !AW CL:-680A AMM 33-50-06. NO DEFECTS NOTED.
